# SDR AALA201604109002

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 43,504 hours, 15,771 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: A2527159201400
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ROW 1 ACFT LT EMER EXIT ROW WINDOW SHADE INOPERATIVE.  REPLACED WINDOW SHADE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-23-47.
